# SDR FDEA202009142209

- Difficulty date: September 14, 2020
- Submitted: October 1, 2020
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 87,700 hours, 19,502 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: ARB71284
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING NUMBER 1 SLAT CRUISE PERFORMANCE FILLET RIB AT XIS 150.7474   ALIGNMENT PIN AREA FOUND CRACK.  RIGHT HAND WING NUMBER 1 SLAT ASSEMBLY (INCLUDES SLAT AND CRUISE PERFORMANCE FILLET).  REMOVED AND REPLACED, AS PER AMM 27-80-20-4.  REFERENCE TO WRI: 57504099, SEQUENCE NUMBER 000737 FOR WORK DETAILS.  REPAIR CLASSIFIED MINOR, AS PER GMM 06-2-100.
